# SDR FDEA201802180491

- Difficulty date: February 18, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602215
- Condition: Worn
- Location: Bs 1125
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK WORN LBL 8.5 NEAR BS 1125.   REPLACED THE SEAT TRACK BETWEEN BS 1125 TO 1145 IAW SRM 53-70-00, FIG 1, VOL 1.
